# SDR SWAA2019032931198

- Difficulty date: March 28, 2019
- Submitted: March 29, 2019
- Operation: Air carrier
- Aircraft: N8695D
- Make and model: Boeing 737-8H4
- Aircraft serial: 35965
- Aircraft time: 9,462 hours, 4,148 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: 411A3230
- Condition: Missing
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT AFT OVERWING EMERGENCY EXIT LENS MISSING.  INSTALLED LENS IAW AMM.
